# SDR CALA2017110603945

- Difficulty date: November 6, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 50,547 hours, 16,711 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211535E4B3741E
- Part serial: 31823
- Condition: Overtemp
- Location: Nr 2
- Part time: 52,200 hours, 14,121 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

EGT R ENG EEC EGT 984 15 SEC, REMOVED AND REPLACED NR 2 ENG DUE TO OVER TEMP. IAW AMM BOOTSTRAP METHOD REMOVAL AMM 71-00-020004-002-R00 INSTALLATION AMM 71-00-02-404-003-R00.  OPS CHECK GOOD A/C OK FOR SERVICE.
